Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A method for constructing Dirichlet algebras


Authors: A. Browder and J. Wermer
Journal: Proc. Amer. Math. Soc. 15 (1964), 546-552
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1964-0165385-0
MathSciNet review: 0165385
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Browder and J. Wermer, Some algebras of functions on an arc, J. Math. Mech. 12 (1963), 119-130. MR 0144223 (26:1770)
  • [2] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [3] I. Glicksberg, A remark on analyticity of function algebras, Pacific J. Math. 13 (1963), 1181-1185. MR 0156222 (27:6151)
  • [4] J. Wermer, Dirichlet algebras, Duke Math. J. 27 (1960), 373-382. MR 0121671 (22:12405)
  • [5] -, Banach algebras and analytic functions, Vol. 1, Fascicle 1, Advances in Mathematics, Academic Press, New York, 1961. MR 0143063 (26:629)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165385-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society